Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 15, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Aug 8, 2015, 8:57 PM CDT for Nemaha County, Richardson County, Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2015, 8:57 PM CDT (01:57 UTC)
- Expired
- Aug 8, 2015, 9:30 PM CDT
- In force
- 33 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Nemaha County, NE, Richardson County, NE
The radar
The Omaha radar (KOAX), 134 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 9:01 PM CDT | TORNADO | 10 Ese Elk Creek, NE | TORNADO CONFIRMED VIA PHOTO ON SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 8:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1534 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1534 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
602
WFUS53 KOAX 090157
TOROAX
NEC127-147-090230-
/O.NEW.KOAX.TO.W.0015.150809T0157Z-150809T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
857 PM CDT SAT AUG 8 2015
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN RICHARDSON COUNTY IN SOUTHEASTERN NEBRASKA...
SOUTHERN NEMAHA COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 930 PM CDT
* AT 856 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HUMBOLDT...OR 21 MILES NORTHWEST OF FALLS
CITY...MOVING SOUTHEAST AT 35 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
STELLA AROUND 910 PM CDT.
VERDON AND SHUBERT AROUND 915 PM CDT.
FALLS CITY AROUND 925 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE 8
MILES SOUTH OF JOHNSON...7 MILES SOUTH OF AUBURN...DAWSON AND BARADA.
THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 10 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4017 9601 4030 9601 4027 9556 4003 9555
TIME...MOT...LOC 0156Z 295DEG 38KT 4023 9595
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FOBERT2 follow-up statements
501
WWUS53 KOAX 090205
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
905 PM CDT SAT AUG 8 2015
NEC127-147-090230-
/O.CON.KOAX.TO.W.0015.000000T0000Z-150809T0230Z/
RICHARDSON NE-NEMAHA NE-
905 PM CDT SAT AUG 8 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR WESTERN
RICHARDSON AND SOUTHEASTERN NEMAHA COUNTIES...
AT 905 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR HUMBOLDT...OR 20
MILES NORTHWEST OF FALLS CITY...MOVING EAST AT 35 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
STELLA AROUND 920 PM CDT.
SHUBERT AROUND 925 PM CDT.
FALLS CITY AND VERDON AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE BARADA
AND DAWSON.
THIS INCLUDES HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 10 AND 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4019 9599 4029 9597 4027 9556 4003 9555
TIME...MOT...LOC 0205Z 292DEG 29KT 4023 9592
TORNADO...OBSERVED
HAIL...1.75IN
$$
FOBERT416
WWUS53 KOAX 090229
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT SAT AUG 8 2015
NEC127-147-090238-
/O.EXP.KOAX.TO.W.0015.000000T0000Z-150809T0230Z/
RICHARDSON NE-NEMAHA NE-
929 PM CDT SAT AUG 8 2015
...THE TORNADO WARNING FOR WESTERN RICHARDSON AND SOUTHEASTERN NEMAHA
COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NEBRASKA.
REMEMBER...A TORNADO WARNING STILL REMAINS IN EFFECT FOR
SOUTHWEST NEMAHA COUNTY UNTIL TIME 1000 PM CDT.
LAT...LON 4019 9599 4029 9597 4027 9556 4003 9555
TIME...MOT...LOC 0227Z 295DEG 38KT 4023 9592
$$
FOBERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Aug 8, 6:21 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, Aug 8, 6:21 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 621 PM CDT SAT AUG 8 2015 .SHORT TERM...(TONIGHT THROUGH TUESDAY) ISSUED AT 315 PM CDT SAT AUG 8 2015 NO BIG CHANGES FROM PREVIOUS THINKING...MAIN CONCERN IS POTENTIAL FOR SEVERE WEATHER AND HEAVY RAIN. THE SEVERE THREAT WOULD MAINLY BE PRIOR TO 06Z TONIGHT AND THEN ALSO LATE SUN AFTN/SUN EVENING. HEAVY RAIN THREAT IS PRIOR TO ABOUT 08Z TONIGHT...AND MAINLY IN SWRN IA. JET PATTERN AT 12Z SHOWED 300 MB WINDS OF 50 TO 80 KNOTS FROM SRN CA INTO SD/ND/MN. A 500 MB LOW WAS OVER SRN ID AT 12Z BUT WATER VAPOR IMAGERY/RECENT RUC MODEL INITILIZATIONS SHOWED IT HAD MOVED TO NEAR THE ID/MT/WY BORDER AREA AS OF EARLY THIS AFTN. THIS WILL CONTINUE TO TRACK SLOWLY NEWD/EWD TONIGHT. THE 19Z KOAX SOUNDING SHOWED THAT THE MID LEVELS HAD WARMED A BIT SINCE 12Z. OUR 12Z 700 MB TEMP WAS 7.6 C BUT HAD INCREASED TO 10.7 C AS OF 19Z. 19Z SPC MESOANALYSIS SHOWED THAT THERE WAS STILL QUITE A BIT OF LOWEST 100 MB CONVECTIVE INHIBITION (MLCIN) AND MOST OF THE AREA WAS NOT OVERLY UNSTABLE. HIGHEST MLCAPE WAS NEAR THE KS BORDER... AROUND 2000 J/KG. CAP WAS WEAKEST FROM SWRN KS INTO PARTS OF CNTRL KS AS OF MID AFTN...NEAR AND AHEAD OF SFC LOW PRES CENTER. THERE REMAINS A CONDITIONAL THREAT OF SEVERE WEATHER FOR MOST OF THE AREA. 0-6 KM SHEAR IS EXPECTED TO BE ADEQUATE FOR ROTATING STORMS...BUT THERE IS SOME UNCERTAINTY AS TO WHEN AND WHERE STRONG/SEVERE STORMS MAY FORM. THE MODELS OFFER VARYING SOLUTIONS. ONE THING WE SAY IS THAT IT DOES APPEAR THAT BEST FOCUS WILL SHIFT TO IA AND NRN MO LATER TONIGHT WITH A 30-50 KNOT LOW LEVEL JET. LOWS SHOULD RANGE FROM MID 60S N TO AROUND 70 S. WILL KEEP STORM CHANCES OVERNIGHT AND SUNDAY MORNING FOR AT LEAST PARTS OF THE FCST AREA. BETTER POTENTIAL THOUGH APPEARS TO BE LATER IN THE DAY ACRS OUR NRN ZONES...AS A FRONTAL SYSTEM DROPS INTO THE AREA. KEPT SOME LOW POPS FOR LATE SUNDAY NIGHT AND MONDAY BUT NOT IMPRESSED WITH RAIN POTENTIAL IN THOSE PERIODS FOR NOW... ESPECIALLY MONDAY WHEN SURFACE RIDGE AXIS WILL BE BUILDING DOWN ACROSS THE REGION. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 315 PM CDT SAT AUG 8 2015 PCPN CHANCES LOOK TO BE 14 PERCENT OR LESS FROM MONDAY NIGHT ONWARD...SO FCST TEXT WILL NOT HAVE ANY MENTION OF TSTMS IN THOSE PERIODS. 500 MB RIDGE IS EXPECTED TO BUILD W AND N FROM OK AND TX MUCH OF THE WEEK...THEN FLATTEN A BIT BY NEXT WEEKEND AS TROUGH MOVES EAST FROM THE PACIFIC NW AND NRN ROCKIES. LEFT A BLEND OF GFS AND ECMWF TEMPS IN THE EXTENDED PERIOD...BUT HIGHS MAY END UP BEING A BIT WARMER THAN THAT. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 618 PM CDT SAT AUG 8 2015 HAVE MOVED BACK TIMING OF POTENTIAL FOR SHOWERS TO AFFECT KOMA/KLNK...AND STILL AM LOWER ON CONFIDENCE ABOUT WHETHER SHOWERS/STORMS WILL BE IN THE VICINITY OF EITHER SITE...BUT THOUGHT IT WARRANTED A MENTION OF AT LEAST SHOWERS FOR NOW. VFR CONDITIONS ARE CURRENTLY IN PLACE...BUT MODELS CONTINUE TO HINT AT A POTENTIAL FOR MVFR TO IFR STRATUS LATER TONIGHT/SUNDAY MORNING. CONDITIONS SHOULD IMPROVE TO VFR BY AROUND MIDDAY AT ALL SITES. WINDS WILL BE LIGHT AND VARIABLE TONIGHT...BECOMING SOUTHEASTERLY UNDER 10KT BY SUNDAY AFTERNOON. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...MILLER LONG TERM...MILLER AVIATION...MAYES
Hazardous weather outlook, Aug 8, 6:29 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 629 PM CDT SAT AUG 8 2015 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-091330- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 629 PM CDT SAT AUG 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND SUNDAY SCATTERED THUNDERSTORMS ARE LIKELY TO DEVELOP THIS EVENING...MAINLY IN WEST CENTRAL TO SOUTHWEST IOWA INTO SOUTHEAST NEBRASKA. THESE STORMS MAY BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE MAIN HAZARDS...AS WELL AS LOCALLY HEAVY RAINFALL. THUNDERSTORMS ARE POSSIBLE AGAIN ON SUNDAY AFTERNOON AND EVENING...MAINLY IN NORTHEAST NEBRASKA. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY A CHANCE OF THUNDERSTORMS CONTINUES ON SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR SUNDAY. MAYES
In the hours before
Special weather statement, Aug 8, 8:01 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
801 PM CDT SAT AUG 8 2015
IAZ090-NEZ068-090>092-090145-
FREMONT IA-NEMAHA NE-JOHNSON NE-PAWNEE NE-OTOE NE-
801 PM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT...EASTERN
JOHNSON...NEMAHA...NORTHERN PAWNEE AND SOUTHEASTERN OTOE COUNTIES
UNTIL 845 PM CDT...
AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A DEVELOPING CLUSTER OF
STRONG THUNDERSTORM NEAR TECUMSEH...OR 32 MILES EAST OF
BEATRICE...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORM.
LOCATIONS IMPACTED INCLUDE...
AUBURN...TECUMSEH...PERU...JOHNSON...TALMAGE...NEMAHA...BROWNVILLE...
BROCK...ELK CREEK...JULIAN AND 8 MILES SOUTH OF JOHNSON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 211 AND 238.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 23 AND 39.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
THESE STORMS MAY INTENSIFY OVER THE NEXT HOUR AND EXPAND BACK TOWARD
BEATRICE AND FAIRBURY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4026 9620 4046 9627 4062 9574 4058 9573
4058 9577 4057 9577 4056 9576 4053 9577
4052 9575 4053 9572 4052 9570 4049 9569
4047 9570 4046 9568 4033 9563
TIME...MOT...LOC 0058Z 254DEG 21KT 4040 9615
FOBERTSpecial weather statement, Aug 8, 8:29 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT SAT AUG 8 2015
IAZ090-NEZ068-091-090215-
FREMONT IA-NEMAHA NE-OTOE NE-
829 PM CDT SAT AUG 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...
NORTHEASTERN NEMAHA AND EAST CENTRAL OTOE COUNTIES UNTIL 915 PM
CDT...
AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAMBURG...OR 22 MILES NORTHWEST OF TARKIO...MOVING NORTHEAST AT 30
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMBURG...SIDNEY...FARRAGUT...RIVERTON AND WAUBONSIE STATE PARK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 59 IN IOWA NEAR MILE MARKER 1.
INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4059 9538 4058 9543 4058 9568 4056 9568
4056 9567 4053 9565 4052 9571 4053 9571
4053 9570 4056 9569 4058 9569 4058 9575
4067 9581 4090 9552
TIME...MOT...LOC 0128Z 230DEG 24KT 4058 9578
FOBERTThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:01 PM CDT | Special Weather Statement | OAX | Nemaha | 44 min |
| Aug 8, 8:38 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 52 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 28 min |
| Aug 8, 9:18 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha | 27 min |
| Aug 8, 9:25 PM CDT | Tornado Warning | OAX | Johnson, Nemaha | 35 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 29 min |
| Aug 8, 10:00 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 45 min |
| Aug 8, 10:13 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 3 hr |
| Aug 8, 10:16 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 29 min |
| Aug 8, 10:27 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 18 min |
| Aug 8, 10:33 PM CDT | Tornado Warning | OAX | Richardson | 27 min |
| Aug 8, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 30 min |
| Aug 8, 11:24 PM CDT | Special Weather Statement | OAX | Cass | 51 min |
| Aug 9, 12:04 AM CDT | Areal Flood Advisory | OAX | Douglas, Sarpy | 3 hr |
| Aug 9, 12:20 AM CDT | Special Weather Statement | OAX | Cass | 40 min |
| Aug 9, 12:58 AM CDT | Special Weather Statement | OAX | Cass | 47 min |
| Aug 9, 2:19 AM CDT | Areal Flood Advisory | OAX | Cass, Sarpy | 3 hr |
| Aug 9, 2:43 PM CDT | Special Weather Statement | OAX | Knox | 47 min |
| Aug 9, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 40 min |
| Aug 9, 2:58 PM CDT | Severe Thunderstorm Warning | OAX | Knox | 32 min |
| Aug 9, 3:31 PM CDT | Special Weather Statement | OAX | Antelope | 44 min |
| Aug 9, 3:39 PM CDT | Special Weather Statement | OAX | Knox | 36 min |
| Aug 9, 4:17 PM CDT | Special Weather Statement | OAX | Pierce | 43 min |
| Aug 9, 4:52 PM CDT | Special Weather Statement | OAX | Madison | 38 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 26 min |
| Aug 9, 5:36 PM CDT | Special Weather Statement | OAX | Madison | 39 min |
| Aug 9, 5:59 PM CDT | Special Weather Statement | OAX | Boone | 46 min |
| Aug 9, 6:07 PM CDT | Areal Flood Advisory | OAX | Antelope, Madison | 3 hr |
| Aug 9, 6:12 PM CDT | Special Weather Statement | OAX | Madison | 48 min |
| Aug 9, 6:25 PM CDT | Special Weather Statement | OAX | Knox | 50 min |
| Aug 9, 6:30 PM CDT | Flash Flood Warning | OAX | Antelope, Madison | 3 hr |
| Aug 9, 6:41 PM CDT | Special Weather Statement | OAX | Boone | 49 min |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.